Some Korovkin type results via power series method in modular spaces
MetadataShow full item record
CitationYurdakadim, T. (2016). Some Korovkin type results via power series method in modular spaces. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, 65(2), 65-70.
Abstract. In this paper, we obtain a Korovkin type approximation result for a sequence of positive linear operators deÖned on modular spaces with the use of power series method . We also provide an example which satisfies our theorem.